Alert archive / Michigan / River Flood Warnings in 2020

River Flood Warning 6, NWS Gaylord, MI

May 19, 2020Gladwin County, Michigan

NWS Gaylord, MI issued this river flood warning at May 19, 2020, 9:21 AM EDT for Gladwin County, Michigan. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2020, 9:21 AM EDT (13:21 UTC)
Expired
May 20, 2020, 2:48 PM EDT
In force
29 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Major

County Gladwin County, MI

The radar

The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tobacco River at Beaverton (BVTM4).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04152500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

734 
WGUS43 KAPX 191321
FLWAPX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Gaylord MI
921 AM EDT Tue May 19 2020

...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in ...

     Tobacco River at Beaverton AFFECTING Gladwin County

.Heavy rainfall since Sunday night has pushed the Tobacco River at
Beaverton above its record crest of 12.95 feet set back on July 9
1957.  The river stage is currently at 13.6 feet...and is expected
to crest this afternoon and is expected to fall below flood stage
Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Persons in the warned areas should take steps to protect property 
from rising water levels.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC051-200121-
/O.NEW.KAPX.FL.W.0006.200519T1321Z-200520T1848Z/
/BVTM4.3.ER.000000T0000Z.200519T1800Z.200520T1248Z.NR/
921 AM EDT Tue May 19 2020

The National Weather Service in Gaylord has issued a 

* Flood Warning for 
  The Tobacco River at Beaverton.
* until Wednesday afternoon....
* At  8:00 AM Tuesday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Record flooding is occurring.
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Wed     Thu     Fri

Tobacco River
  Beaverton         12   13.6  Tue 08 AM      13.2     8.7     7.0

&&

LAT...LON 4388 8450 4391 8446 4384 8434 4382 8441

$$

JPB
3 follow-up statements
440 
WGUS83 KAPX 200043
FLSAPX


Flood Statement
National Weather Service Gaylord MI
843 PM EDT Tue May 19 2020

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County
  Tobacco River at Beaverton AFFECTING Gladwin County
  Manistee River near Sherman AFFECTING Wexford County
  
.Heavy rainfall has pushed the Rifle River near Sterling above its
record stage. The previous record was 13.74 feet set on March 28
1950. Current stage is 15.6 feet. The Rifle River is expected to
fall to below flood stage by Thursday evening.

Heavy rainfall has pushed the Tobacco River at Beaverton above its
record crest of 12.95 feet set back on July 9 1957. The river stage is currently at 13.6 feet. The Tobacco River is expected to fall to
below flood stage by late Wednesday.

The Manistee River near Sherman in Wexford County is forecast to
crest this evening...before falling below flood stage by late
Wednesday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.


&&

MIC011-201242-
/O.CON.KAPX.FL.W.0002.000000T0000Z-200522T0900Z/
/STRM4.3.ER.200518T1407Z.200519T2015Z.200522T0300Z.NR/
843 PM EDT Tue May 19 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until late Thursday night.
* At  5:30 PM Tuesday the stage was 15.6 feet.
* Record flooding is occurring and Record flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday before midnight.


 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Wed     Thu     Fri

Rifle River
  Sterling           6   15.6  Tue 05 PM       7.8     5.9     5.3


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

MIC051-201138-
/O.EXT.KAPX.FL.W.0006.000000T0000Z-200520T1138Z/
/BVTM4.3.ER.000000T0000Z.200519T1630Z.200520T0538Z.NR/
843 PM EDT Tue May 19 2020

The Flood Warning continues for
  The Tobacco River at Beaverton.
* until Wednesday morning.
* At  8:00 PM Tuesday the stage was 13.6 feet.
* Record flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 12.0 feet...Flooding occurs along left bank. Flooding of
  modular home along Yager Court (left bank of river).

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Wed     Thu     Fri

Tobacco River
  Beaverton         12   13.6  Tue 08 PM       8.7     7.1     6.3


&&


LAT...LON 4388 8450 4391 8446 4384 8434 4382 8441




$$

MIC165-201242-
/O.CON.KAPX.FL.W.0003.000000T0000Z-200521T0900Z/
/SHRM4.1.ER.200519T0607Z.200519T2330Z.200521T0300Z.NR/
843 PM EDT Tue May 19 2020

The Flood Warning continues for
  The Manistee River near Sherman.
* until late Wednesday night.
* At  7:30 PM Tuesday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...At 16.0 feet...Flooding of property and homes adjacent to 
  right bank of river along Ojibway Drive, Ottawa Drive, and Chippewa
  Drive 1 mile north of Sherman.  Flooding of N 11 Road between W 14 
  Road and W 16 Road 1 mile northwest of Mesick.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Wed     Thu     Fri

Manistee River
  Sherman           15   15.6  Tue 07 PM      14.9    14.1    13.4


&&


LAT...LON 4451 8552 4436 8552 4434 8569 4438 8580
      4447 8580                       



$$
052 
WGUS83 KAPX 200957
FLSAPX


Flood Statement
National Weather Service Gaylord MI
557 AM EDT Wed May 20 2020

...The flood warning continues for the following rivers in 
Michigan...

.Heavy rainfall has pushed the Rifle River near Sterling above its
record stage. The previous record was 13.74 feet set on March 28
1950. Current stage is 15.4 feet. The Rifle River is expected to
fall to below flood stage by late Friday.

Heavy rainfall has pushed the Tobacco River at Beaverton above its
record crest of 12.95 feet set back on July 9 1957. The river stage
is currently at 12.4 feet. The Tobacco River is expected to fall to
below flood stage by late today.

The Manistee River near Sherman in Wexford County is slowly falling, 
and is expected to fall below flood stage Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC011-202157-
/O.CON.KAPX.FL.W.0002.000000T0000Z-200522T0900Z/
/STRM4.3.ER.200518T1407Z.200519T2015Z.200522T0300Z.NR/
557 AM EDT Wed May 20 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until late Thursday night.
* At  5:30 AM Wednesday the stage was 15.4 feet.
* Record flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday.


 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Rifle River
  Sterling           6   15.4  Wed 05 AM       7.8     5.9     5.3


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

MIC165-202157-
/O.CON.KAPX.FL.W.0003.000000T0000Z-200521T0900Z/
/SHRM4.1.ER.200519T0607Z.200519T2330Z.200521T0300Z.NR/
557 AM EDT Wed May 20 2020

The Flood Warning continues for
  The Manistee River near Sherman.
* until late tonight.
* At  5:30 AM Wednesday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 by this 
  morning. The river will fall below flood stage early Thursday.
* Flood stage is 15.0 feet.
* Impact...At 15.0 feet...Flooding begins around the Wilderness Canoe 
  livery along left bank of river just downstream of M-37 bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Manistee River
  Sherman           15   15.4  Wed 05 AM      14.9    14.1    13.4


&&


LAT...LON 4451 8552 4436 8552 4434 8569 4438 8580
      4447 8580                       



$$

MIC051-201543-
/O.EXT.KAPX.FL.W.0006.000000T0000Z-200520T1543Z/
/BVTM4.3.ER.000000T0000Z.200519T1630Z.200520T0943Z.NR/
557 AM EDT Wed May 20 2020

The Flood Warning continues for
  The Tobacco River at Beaverton.
* until this morning.
* At  5:00 AM Wednesday the stage was 12.4 feet.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage
later today.
* Impact...At 12.0 feet...Flooding occurs along left bank. Flooding of
  modular home along Yager Court (left bank of river).

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Tobacco River
  Beaverton         12   12.4  Wed 05 AM       8.7     7.1     6.3


&&


LAT...LON 4388 8450 4391 8446 4384 8434 4382 8441

$$

Bak
788 
WGUS83 KAPX 201451
FLSAPX


Flood Statement
National Weather Service Gaylord MI
1051 AM EDT Wed May 20 2020

...The flood warning is cancelled for the following rivers in 
Michigan...

  Tobacco River at Beaverton AFFECTING Gladwin County

.River level at Beaverton has fallen back below flood stage and
expected to remain there through the rest of this week. Therefore,
the river flood warning has been cancelled. 

An areal flood warning remains in effect for Glawin county through
7 PM this evening.


...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County
  Manistee River near Sherman AFFECTING Wexford County

.River level on the Rifle River near Sterling remains above 15 feet 
this morning, above the previous record stage of 13.74 feet set on 
March 28 1950. The river level is expected to fall over the next few 
days, below flood stage by early Friday afternoon. 

The Manistee River near Sherman in Wexford County is slowly falling, 
and is expected to fall below flood stage this evening.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this flooding situation as new information becomes available.


&&

MIC011-210251-
/O.EXT.KAPX.FL.W.0002.000000T0000Z-200523T0000Z/
/STRM4.3.ER.200518T1407Z.200519T2015Z.200522T1800Z.NR/
1051 AM EDT Wed May 20 2020

The Flood Warning continues for
  The Rifle River near Sterling.
* until Friday evening.
* At  9:30 AM Wednesday the stage was 15.3 feet.
* Record flooding is occurring and Record flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday early afternoon.


 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Rifle River
  Sterling           6   15.3  Wed 09 AM      11.8     6.9     5.6


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

MIC165-210251-
/O.EXT.KAPX.FL.W.0003.000000T0000Z-200521T0600Z/
/SHRM4.1.ER.200519T0607Z.200519T2330Z.200521T0000Z.NR/
1051 AM EDT Wed May 20 2020

The Flood Warning continues for
  The Manistee River near Sherman.
* until late tonight.
* At  9:30 AM Wednesday the stage was 15.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 15.0 feet...Flooding begins around the Wilderness Canoe 
  livery along left bank of river just downstream of M-37 bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Manistee River
  Sherman           15   15.3  Wed 09 AM      14.8    14.0    13.4


&&


LAT...LON 4451 8552 4436 8552 4434 8569 4438 8580
      4447 8580                       



$$

MIC051-201521-
/O.CAN.KAPX.FL.W.0006.000000T0000Z-200520T1543Z/
/BVTM4.3.ER.000000T0000Z.200519T1630Z.200520T1015Z.NR/
1051 AM EDT Wed May 20 2020

The Flood Warning is cancelled for
  The Tobacco River at Beaverton.
* At 10:00 AM Wednesday the stage was 10.6 feet.
* Fell below flood stage at  6:15 AM Wednesday.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 8.2 feet by tomorrow 
  morning.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Thu     Fri     Sat

Tobacco River
  Beaverton         12   10.6  Wed 10 AM       8.7     7.1     6.3


&&


LAT...LON 4388 8450 4391 8446 4384 8434 4382 8441




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at May 19, 5:54 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 19, 5:54 AM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
554 AM EDT Tue May 19 2020

.NEAR TERM...(Today through Tonight)
Issued at 321 AM EDT Tue May 19 2020

Impactful weather: Continued lowland and river flooding, as well as,
lakeshore flooding over portions of the Lake Huron coastline.

Pattern synopsis and forecast:

Low pressure was dropping south into the Ohio river valley early
this morning, taking with it, the stronger and persistent low to mid
level theta-e advection, DPVA and upper jet dynamics, that were
responsible for the heavy rain totals over the last couple of days.
The deeper moisture was lagging behind a little while weaker
shortwave energy was still wrapping around the deep closed low in
IL. Thus, we've seen some remnant scattered light rain, but the
brunt of this system is over. The heavy rainfall has produced some
road closures due to water covering the road, as well as, lowland
and river flooding, for which warnings are currently in effect.
Upstream, mid level ridging was seen through the plains, bending
over the top of the closed low into MN. Clear skies were seen in
this area, but clouds remained prominent throughout MI.

The low pressure system will continue to make it's way into the SE
states through tonight, which will result in the departure of all
forcing mechanisms today, as well as the deeper moisture. Any
remnant light rain will end this morning, and skies will start to
decrease in cloudiness. This continues into tonight, and skies are
eventually going to turn pretty clear by the overnight hours. The
pressure gradient will remain tight enough through this evening,
resulting in the continuation of some lakeshore flooding over
portions of the Lake Huron coastline.

While the weather is winding down, the recent heavy rain will keep
flooding issues going. See all the latest river and flood products
for the details.

Highs today will be warmer today, in the low to mid 60s, but cooler
around the Lake Huron coastal areas. Lows tonight will largely be in
the low to mid 50s.

&&

.SHORT TERM...(Wednesday through Thursday)
Issued at 321 AM EDT Tue May 19 2020

...Drying the Next several Days...

High Impact Weather Potential...Fire danger may be elevated on
Wednesday and Thursday.

Pattern Synopsis/Forecast and possible outcomes...Wednesday, as the
high moves into New England, there is a little question if the dry
air continues into the region. Models are in better agreement with
the dry air pushing into the forecast area, with the GFS backing off
of the moisture that was supposed to continue to stream into the
region for the day. Now all of the models have dry air streaming in
to the region through Thursday morning. Then as the sfc ridge begins
to move north, the moisture from the Atlantic begins to move into
the region. Temperatures look to warm into the lower to mid 70s on
both days. Wednesday looks interesting with the min RH dropping into
the mid to upper 20 percent range with the winds running 10-15 mph.
We could get into an elevated fire danger situation, but with the
rain of the past 24 hours, will have to talk to the wildfire
management agencies to determine if that's warranted. With the
moisture beginning to return on Thursday, the RH looks to be a
little more elevated, so that the fire danger will lower a bit.

.LONG TERM...(Thursday night through Monday)
Issued at 321 AM EDT Tue May 19 2020

High Impact Weather Potential...Thunderstorms are possible Saturday
through Monday with warm temperatures, and afternoon impulses move
through the region.

Extended (Friday through Monday)...Friday, moisture continues to
move into the region, however, the GFS disagrees with the ECMWF/CMC
idea of the 500 mb low to passing through the Ohio Valley, instead
of in S Lower. The GFS idea would produce some showers. However,
will lean toward the ECMWF/CMC idea with dry weather for Friday and
Friday night. Saturday, the GFS continues showers/thunderstorms
while the CMC and ECMWF shows more scattered showers. Will allow for
thunder at the highs that day get to around 80F. Sunday, the pattern
turns into a dirty ridge with impulses kicking off showers and
thunderstorms. Highs again look to be around 80F in N Lower and mid
70s in E Upper. Monday, a weak cold front looks to try to pass
through the region. This looks like the showers and thunderstorms
would be a more organized as the system moves through. The ECMWF
makes it looks like the line would be somewhat broken. That wouldn't
be surprising, but since it is 7 days out, will leave the current
pops.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 554 AM EDT Tue May 19 2020

Low pressure will slide down through the Ohio River Valley today,
eventually settling into the SE states through Wednesday. This will
take the deeper moisture and remnant pockets of light rain south of
nrn Michigan this morning. This will leave rain-free weather for
this afternoon through tonight. There may be some MVFR CIGS still
around MBL for a few more hours, otherwise, conditions will be VFR
for the TAF period. Skies will gradually lose the cloudiness,
eventually becoming mostly clear tonight. Gusty easterly winds will
persist into early this evening, as the pressure gradient will
remain relatively tight.

&&

.MARINE...
Issued at 321 AM EDT Tue May 19 2020

Low pressure will slide down through the Ohio River Valley today,
eventually settling into the SE states through Wednesday. Meanwhile,
the air mass in northern Michigan will gradually dry later today
through tonight, leading to an extended period of rain-free weather
for the remainder of the work week. The pressure gradient will
remain relatively tight through tonight, but hi-res data suggests
advisory level E/ENE winds will only last through early this
evening. This is due to the fact that warming low level temperatures
increases overlake stability for the remainder of the night, which
would suppress wind speeds below advisory levels. Higher pressure
and a looser pressure gradient then gradually builds in over the
Great Lakes through the remainder of the work week.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKESHORE FLOOD ADVISORY until noon EDT today for MIZ024-030-036-
     042.
LH...SMALL CRAFT ADVISORY until 7 PM EDT this evening for LHZ345>349.
LM...SMALL CRAFT ADVISORY until 7 PM EDT this evening for LMZ323-341-
     342-344>346.
LS...NONE.
&&

NEAR TERM...SMD
SHORT TERM...JL
LONG TERM...JL
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, May 19, 5:52 AM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
552 AM EDT Tue May 19 2020

MIZ016>018-020>036-041-042-086>088-095>099-201000-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
552 AM EDT Tue May 19 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Recent heavy rain will continue to result in areas of river and
lowland flooding. Please see the latest flood warnings for
additional details.

Persistent and gusty east and northeast winds will likely result
in continued lakeshore flooding along portions of the northeast
lower coastline through this morning.

Fire danger will be elevated in eastern upper Michigan this
afternoon, due to gusty winds, warm temperatures and low humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Elevated river levels will continue through Wednesday. Please see
the latest river flood warnings for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts to the
National Weather Service. Reports may be made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-201000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
552 AM EDT Tue May 19 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, May 19, 7:42 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
742 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       AU GRES                 44.05N 83.69W
05/19/2020  E8.10 INCH       ARENAC             MI   BROADCAST MEDIA

            48-HOUR STORM TOTAL.

0627 AM     HEAVY RAIN       EAST TAWAS              44.28N 83.48W
05/19/2020  M7.43 INCH       IOSCO              MI   MESONET

            48-HOUR STORM TOTAL. MESONET STATION CW9703 EAST TAWAS.

&&

MG
Local storm report, May 19, 7:45 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
745 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       STERLING                44.03N 84.02W
05/19/2020  M7.20 INCH       ARENAC             MI   BROADCAST MEDIA

            48-HOUR STORM TOTAL.

&&

MG
Local storm report, May 19, 7:54 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
754 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NE LUZERNE            44.64N 84.24W
05/19/2020  M1.04 INCH       OSCODA             MI   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 7 AM.

&&

MG
Local storm report, May 19, 8:30 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
830 AM EDT TUE MAY 19 2020

...THESE ARE 24 HOUR TOTALS ENDING AROUND 8AM AND DO NOT INCLUDE
RAINFALL FROM THE PREVIOUS 24 HOUR PERIOD...

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       1 SW WURTSMITH AIRFIELD 44.45N 83.40W
05/19/2020  M1.94 INCH       IOSCO              MI   AWOS

            AWOS STATION KOSC OSCODA - WURTSMITH AFB.

0815 AM     HEAVY RAIN       3 SE WEST BRANCH        44.25N 84.18W
05/19/2020  M2.30 INCH       OGEMAW             MI   AWOS

            AWOS STATION KY31 WEST BRANCH.

0810 AM     HEAVY RAIN       1 NNW WELLSTON          44.23N 85.96W
05/19/2020  M1.30 INCH       MANISTEE           MI   MESONET

            MESONET STATION EW0269 WELLSTON.

0802 AM     HEAVY RAIN       4 S SID TOWN            44.38N 83.60W
05/19/2020  M4.03 INCH       IOSCO              MI   MESONET

            MESONET STATION SCKM4 SILVER CREEK.

0801 AM     HEAVY RAIN       1 NNW ALGER             44.13N 84.12W
05/19/2020  M2.96 INCH       ARENAC             MI   MESONET

            MESONET STATION AGRM4 ALGER.

0800 AM     HEAVY RAIN       4 WNW WELLSTON          44.23N 86.04W
05/19/2020  M1.30 INCH       MANISTEE           MI   COCORAHS

            COCORAHS STATION MI-MN-6 WELLSTON 3.9 WNW.

0800 AM     HEAVY RAIN       3 N WELLSTON            44.26N 85.94W
05/19/2020  M1.18 INCH       MANISTEE           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WELM4 WELLSTON TIPPY
            DAM.

0800 AM     HEAVY RAIN       HOUGHTON LAKE           44.30N 84.76W
05/19/2020  M2.02 INCH       ROSCOMMON          MI   COCORAHS

            COCORAHS STATION MI-RS-3 HOUGHTON LAKE 0.7
            SSE.

0800 AM     HEAVY RAIN       1 W EAST TAWAS          44.28N 83.50W
05/19/2020  M3.27 INCH       IOSCO              MI   COCORAHS

            COCORAHS STATION MI-IC-3 EAST TAWAS 0.8 WSW.

0759 AM     HEAVY RAIN       1 NE WELLSTON           44.22N 85.94W
05/19/2020  M1.49 INCH       MANISTEE           MI   MESONET

            MESONET STATION WLLM4 WELLSTON.

0753 AM     HEAVY RAIN       1 ESE ROSCOMMON COUNTY  44.35N 84.67W
05/19/2020  M1.99 INCH       ROSCOMMON          MI   ASOS

            ASOS STATION KHTL HOUGHTON LAKE - ROSCOMMON
            COUNTY AIRPORT.

0746 AM     HEAVY RAIN       1 SSE BARTON CITY       44.66N 83.59W
05/19/2020  M1.07 INCH       ALCONA             MI   MESONET

            MESONET STATION BCYM4 BARTON CITY.

&&

...THESE ARE 24 HOUR TOTALS ENDING AROUND 8AM AND DO NOT INCLUDE
RAINFALL FROM THE PREVIOUS 24 HOUR PERIOD...

BERGER
Local storm report, May 19, 8:36 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
836 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       4 SSE NATIONAL CITY     44.17N 83.69W
05/19/2020  E7.60 INCH       IOSCO              MI   BROADCAST MEDIA

            48 HOUR STORM TOTAL.

&&

MG
Local storm report, May 19, 8:55 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
855 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       4 SW SMITHVILLE         44.49N 85.21W
05/19/2020  M1.47 INCH       MISSAUKEE          MI   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

MG

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:52 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatAPXGladwin20 hr
May 19, 2:00 AM EDTRiver Flood WarningAPXGladwin5 hr
May 19, 1:12 PM EDTAreal Flood WarningAPXArenac, Gladwin6 hr
May 19, 7:00 PM EDTAreal Flood WarningAPXArenac, Gladwin24 hr

Nearby

River Flood Warnings in Michigan, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.